Spots On Palms And Legs?

Illustration of Spots On Palms And Legs?
Illustration: Spots On Palms And Legs? smartypance.com

, in the palm of my hand and foot there is a small red spot. It is not itchy, does not hurt, does not arise, and my body does not experience anything (such as dizziness, fever, etc. It’s safe). But if I press it lightly it feels weird. As tingling as possible (?) I find it hard to describe it. Then if I press hard it has no taste. If it’s been a long time, the strange taste is just just missing the spots. After that the spots appeared again on the palms and soles of other feet. Why is that?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. The spot you are referring to is most likely called petechiae. Petechiae is a skin appearance in the form of round spots, flat with the skin, and no pain that arises due to the bleeding of small blood vessels under the skin. To more easily imagine it, see the image below.


Petechiae can appear for various reasons, including:

Bacterial and viral infections
Allergic response
Low levels of platelets or platelets

Exposure to sunlight
Drug side effects


And it could also be due to a number of other possibilities depending on the results of the examination. In your case, if you don't experience any complaints, it's likely that the condition is harmless. But to be more certain, you should check yourself with a doctor, especially a general practitioner first because at this stage the potential for the disease is still too broad to go directly to a specialist. The handling you will receive later depends on the results of the inspection.


Meanwhile, no need to worry too much, just live a healthy lifestyle by staying away from cigarettes, managing stress, eating healthy foods such as vegetables and fruit, and immediately consult a doctor. So, hopefully answering your question.

: by

Related Question

The Cause Of The Stomach Feels Hard And Prolonged Itching On The Left Side Of The Body?

The Cause Of The Stomach Feels Hard And Prolonged Itching On The Left Side Of The Body?

(1 year ago)

I want to ask, if the stomach continues to be caused because what is it? My sister has been treated where but the stomach continues to hard and itchy itchy left half of the body?... Read more

Difficulty Swallowing After Thyroid Gland Surgery?

Difficulty Swallowing After Thyroid Gland Surgery?

(7 months ago)

Afternoon … r nI want to ask, my sister hbs thyroid gland surgery, after the operation my sister finds it difficult to swallow, every time I want to go back with a cough R... Read more

If I Inject 3 Months, My Uterus Will Hurt After Intercourse?

If I Inject 3 Months, My Uterus Will Hurt After Intercourse?

(12 months ago)

I want to ask .. after I injected the KB 3 months after intercourse my uterus was painful, my body was limp, and my uterus was strained after it was just connected … before I... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *